How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2592
Experience:  Emergency Medicine and Family Practice for over 26 years
1304720
Type Your Medical Question Here...
Family Physician is online now
A new question is answered every 9 seconds

THESE ARE THE SYMPTOMS THAT I HAVE DEVELOPED,PATCHY

Customer Question

THESE ARE THE SYMPTOMS THAT I HAVE DEVELOPED,PATCHY HAIRLOSS,LACK OF ENERGY,SWELLING OF THE HANDS AND FEET,VAGINAL ITCHING,THAT CLEARS WHILE TAKING STEROIDS,YET RETURNS ONCE STOPPING,TAKING FLUCONAZOLE ALSO HELP,UNTIL NOT TAKEN.THERE ARE ALSO WHAT APPEARS TO BE BLACKHEADS OR INGROWN HAIRS OVER THE ENTIRE BODY INCLUDING THE VAGINA AND MOUTH, ALSO THE SOLES OF THE FEET.WHEN THESE ARE SCRATCHED AND/OR SQUEEZED THERE IS NO HAIR FOUND OR OTHERWISE INFECTION TO INDICATE THAT IT WAS A CLOGGED PORE.THESE SYMPTONS EXCEPT THE ASSUMED YEAST INFECTION HAVE BEEN EVIDENT FOR APPROX. A YEAR OR MORE.THE VAGINAL DICCOMFORT HAS BEEN PRESENT FOR APPROX. A MONTH.THE BODY IS WASHED ONLY WITH PH BALANCED BODY WASH AND ALL CLOTHING AND BEDDING IS WASHED IN HYPOALERGENIC DETERGENT.THIS PERSON TAKES NO MEDICATION EXCEPT THOSE MENTIONED TO RELIEF DISCOMFORT.SUBJECT HAS NOT TRAVELED OUTSIDE THE UNITED STATES. ANY IDEAS OF WHAT MAY CAUSE SYMPTOMS SUCH AS I HAVE LISTED?????
JA: What medications do you take daily? Are you allergic to any medications?
Customer: CURRENTLY SUBJECT FINISHED A FIVE DAY TREATMENT OF PREDNISONE STERIODS FOUR DAYS AGO,THEN WHEN DISCOMFORT RETURNED THE FOLLOWING DAY SUBJECT TOOK FLUCONAXOLE FOR THREE DAYS,WITH THE LAST BEING TAKEN THIS MORNING.THE SUBJECT IS ALLERGIC TO NUBAIN AND VISERIL.
JA: Anything else in your medical history you think the doctor should know?
Customer: PATIENT HAS BEEN DIAGNOSED WITH COPD,WHICH SHE TAKES NO MEDS FOR.ALSO SHE IS DIABETIC,TREATED WITH DIET AND EXERCISE.THE DIABETIES WAS DUE TO THE REMOVAL OF A PSUEDO CYST ON THE PANCREAS ABOUT FIFTEEN YEARS AGO.SHE DOES NOT DRINK BUT IS A SMOKER OF ABOUT I PACK A DAY.SHE HAS HAD HER GALLBLADDER APPENDIX AND RT OVARY REMOVED.ALSO HAS HAD A TUBAL LIGATION.SHE FEELS WEAK AND LACK ENERGY DAILY.
Submitted: 5 months ago.
Category: Medical
Customer: replied 5 months ago.
A,LSO SUBJECT HAS NOTICED CONSIDERABLE VISION LOSS WITHIN THE PAST YEAR.
Expert:  Dr. David replied 5 months ago.

Hello, this is Dr. David. I am reviewing your question now and will be with you momentarily.

Expert:  Dr. David replied 5 months ago.

I am sorry she is having these symptoms.

how old is she?

she should see an allergy doctor and get skin allergy testing to find out what she may be allergic to.

she should get her thyroid hormone levels checked as well.

after menopause, estrogen levels can decline and cause hair loss and vaginal dryness and vagainal atrophy and loss of energy as well

too much salt intake in the diet can cause swelling in the body.

she needs to quit smoking to help improve her health.